# SDR CALA2021080401255

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFTL/H DOOR SILL AT FR66 ON UPPER FLANGE () REPAIRE AFT LH DOOR SILL IAW SRM 53-41-14-300-1. REMOVED CORROSI ON IAW SRM 51-74-00 CHECK LIMITS L=0.5"W=0.73" D=0.63" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283-002 FOG 002.
